# SDR USAA040883

- Difficulty date: October 18, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- Engine: Ge CFM563B1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 1710030
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER, 6 INCHES FULL WIDTH AND SIDES, CORROSION; LEVEL 1; TASK NR C53-208-01, STR 27 R JUST FWD OF FRAME, STA 1006.  CUT STR REPAIR SECTION TO FIT AND INSTALLED REPAIR IAW 53-00-03.
